How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31205
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have accidently taken twice the amount of ibuprophen over

Resolved Question:

I have accidently taken twice the amount of ibuprophen over the past two days. My upper stomach is extremely painful at the moment. Will this pass, can I take anything to help it or do I need to see a doctor? Thank you very much.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi--you probably have a gastritis problem and you can try some PeptoBismol and Maalox but if that doesn't relieve this in a day you need to see a doctor about it
Dr. Chip and other Medical Specialists are ready to help you
Customer: replied 2 years ago.

Thank you.

Expert:  Dr. Chip replied 2 years ago.
My pleasure Tara but let me know how it goes and please remember to rate my service to you

Related Medical Questions